The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 22, Number 2 (2012), 541-575.
Large graph limit for an SIR process in random network with heterogeneous connectivity
We consider an SIR epidemic model propagating on a configuration model network, where the degree distribution of the vertices is given and where the edges are randomly matched. The evolution of the epidemic is summed up into three measure-valued equations that describe the degrees of the susceptible individuals and the number of edges from an infectious or removed individual to the set of susceptibles. These three degree distributions are sufficient to describe the course of the disease. The limit in large population is investigated. As a corollary, this provides a rigorous proof of the equations obtained by Volz [Mathematical Biology 56 (2008) 293–310].
Ann. Appl. Probab. Volume 22, Number 2 (2012), 541-575.
First available in Project Euclid: 2 April 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Decreusefond, Laurent; Dhersin, Jean-Stéphane; Moyal, Pascal; Tran, Viet Chi. Large graph limit for an SIR process in random network with heterogeneous connectivity. Ann. Appl. Probab. 22 (2012), no. 2, 541--575. doi:10.1214/11-AAP773. https://projecteuclid.org/euclid.aoap/1333372007